RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Commun. Comput., 2014, Volume 11, Issue 1, Pages 30–38 (Mi jcc1)  

Behavior of pendulums on a regular polygon

V. V. Kozlova, A. P. Buslaevb, A. G. Tatashevc

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow 119991, Russia
b Department of Higher Mathematics, Moscow State Automobile and Road University, Moscow 125319, Russia
c Department of Information Technology, Moscow Technical University of Communications and Informatics, Moscow 111024, Russia

Abstract: Stochastic and deterministic versions of a discrete dynamical network system are investigated. This network consists of a sequence of contours NSWE with nodes, which are common points at N, W, S and E. There are four cells and a particle on each contour. At each time instance, the particle occupies a cell, and attempts to occupy the next cell in the same direction. Particles of neighboring contours move in accordance with some rules. Both deterministic and stochastic rules are considered. The behavior of the model with the first rule is stochastic only at the beginning, and after a time interval the system becomes to pure deterministic. The system with the second rule comes to a steady state, which depends on the initial state. The average velocity of particles and other characteristics of the system are studied.

DOI: https://doi.org/10.17265/1548-7709/2014.01 004 https://doi.org/10.17265/1548-7709/2014.01 004


Document Type: Article
Received: 28.11.2013
Accepted:27.11.2013
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jcc1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019